Alert archive / Iowa / Tornado Warnings in 2023

Tornado Warning 50, NWS Quad Cities, IA

June 24, 2023Scott County, Iowa

NWS Quad Cities, IA issued this tornado warning at Jun 24, 2023, 10:31 PM CDT for Scott County, Iowa. It was in force for 44 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2023, 10:31 PM CDT (03:31 UTC)
Expired
Jun 24, 2023, 11:15 PM CDT
In force
44 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Scott County, IA

The radar

The Quad Cities radar (KDVN), 6 km from the middle of the area, began a volume at 03:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 10:31 PM CDTTORNADO3 S Maysville, IAA tornado developed about 2 miles east of Walcott along Interstate 80. The tornado tracked east and caused sporadic minor tree and structure damage at the Northwest Boulevard exit just north of I-80. The tornado then moved across the Davenport Airport, and cau
Jun 24, 10:31 PM CDTTORNADO3 S Maysville, IAA tornado developed about 2 miles east of Walcott along Interstate 80. The tornado tracked east and caused sporadic minor tree and structure damage at the Northwest Boulevard exit just north of I-80. The tornado then moved across the Davenport Airport, and cau
Jun 24, 10:31 PM CDTTORNADO3 S Maysville, IAA tornado developed about 2 miles east of Walcott along Interstate 80. The tornado tracked east and caused sporadic minor tree and structure damage at the Northwest Boulevard exit just north of I-80. The tornado then moved across the Davenport Airport, and cau
Jun 24, 10:40 PM CDTTSTM WND GST 70Davenport Municipality, IAASOS.
Jun 24, 10:40 PM CDTTSTM WND GST 70Davenport Municipality, IAASOS.
Jun 24, 10:40 PM CDTTSTM WND GST 70Davenport Municipality, IAASOS.
Jun 24, 10:40 PM CDTTSTM WND GST 70Davenport Municipality, IAASOS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 24, 6:28 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 3.5 hours before the alert went out and 3 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2023-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 348 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2023-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
348 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
2062 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

418 
WFUS53 KDVN 250331
TORDVN
IAC163-250415-
/O.NEW.KDVN.TO.W.0050.230625T0331Z-230625T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
1031 PM CDT Sat Jun 24 2023

The National Weather Service in the Quad Cities has issued a

* Tornado Warning for...
  Central Scott County in east central Iowa...

* Until 1115 PM CDT.
    
* At 1031 PM CDT, a severe thunderstorm capable of producing a
  tornado was located near Maysville, or near Davenport, moving east
  at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Davenport, Eldridge and Davenport Municipal Airport around 1040 PM 
  CDT.
  Bettendorf, Riverdale and Panorama Park around 1050 PM CDT.

Other locations in the path of this tornadic thunderstorm include
Pleasant Valley, Le Claire and Princeton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 4157 9041 4154 9048 4154 9053 4158 9078
      4166 9078 4168 9034 4159 9034
TIME...MOT...LOC 0331Z 268DEG 33KT 4161 9069 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Gibbs
1 follow-up statement
849 
WWUS53 KDVN 250348
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
1048 PM CDT Sat Jun 24 2023

IAC163-250415-
/O.CON.KDVN.TO.W.0050.000000T0000Z-230625T0415Z/
Scott IA-
1048 PM CDT Sat Jun 24 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR EAST
CENTRAL SCOTT COUNTY...
    
At 1048 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Bettendorf, moving east at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
  Le Claire and Princeton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 4157 9041 4154 9048 4154 9053 4156 9062
      4167 9062 4168 9034 4159 9034
TIME...MOT...LOC 0348Z 268DEG 33KT 4162 9048 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Gibbs

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Jun 24, 8:05 PM CDT, 2 hours 26 minutes earlier.

Area forecast discussion, Jun 24, 8:05 PM CDT, 2 hours 26 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Quad Cities IA IL
805 PM CDT Sat Jun 24 2023

.MESOSCALE UPDATE...
Issued at 805 PM CDT Sat Jun 24 2023

We continue to monitor severe weather potential with storms as
they start to approach the Mississippi River area. Two main areas
of concern: 1.) isolated severe storm potential from supercell
modes in the southern forecast area and 2.) clusters of storms in
the northern forecast area that may develop into a wind threat as
they track east-southeast, but low confidence in exact evolution.

A warm sector remains over the forecast area, with the main moist
part of this (characterized by dew points in the upper 60s to
lower 70s) spreading into northeast Missouri, southeast Iowa, and
far western Illinois. The 3-hour persistent supercell that tracked
from south central Iowa to near Burlington has finally faded.
Other cells, probably somewhat elevated, will likely continue to
fester or even increase in coverage in this area with a
strengthening low-level jet (30 kt at 1,500 ft on the KDVN VWP).
Any of these that do reach severe limits will have mainly hail as
the severe threat. The tornado threat is still non-zero, as
temperature-dew point spreads have diminished (lowered LCLs) and
the 0-1 km shear have increased to 20-25 kt. But there have not
been any cells immediately close to a tornado threat when they
followed the right-motion vector, so the threat likely has eased.

Farther north, storm clusters from Cedar Rapids to Dubuque, have
shown embedded higher cores at times as well as transient signals
of convergence. These have not shown rapid intensification, but
given their sustenance and increasing DPVA ahead of the upper low
over the eastern Dakotas, some intensification and cold pool
amalgamation is probable to at least a broken line of storms. The
00Z DVN sounding does show DCAPE of 830 J/kg as well with mid-
level flow having increasing up to 55 kt, and convection allowing
models (CAMs) have shown consistency in storm organization as they
approach the Mississippi River toward 9 PM. The threat with these
storms should primarily be winds, but embedded large hail will
may be a threat too, especially if storms remain semi- discrete
longer.

The cold front still is about 40 miles west of I-35 as of 8 PM,
so it will take a while before that clears, and some scattered
storm development ahead of that may occur. So the Severe
Thunderstorm Watch until 2 AM continues to look on track.

&&

.SHORT TERM...(This evening through Sunday)
Issued at 151 PM CDT Sat Jun 24 2023

Key Message:

1) A line of strong/severe thunderstorms is expected to develop this
evening. Isolated storms are expected ahead of the line, some
strong/severe possible. A Tornado Watch is in effect through our
western two tiers of counties until 7pm.

2)A hot rest of the day, with humidity increasing through the
afternoon.

This Afternoon Through Tomorrow...

A 1001 mb low well northwest of the area today has a weaker 1007 mb
low near Des Moines. With this, we will see a cold front, which is
set to push through this evening. This front will be the focus of
the forecast, as we are expecting strong to severe thunderstorms
along it, which will pass through between the hours of 6pm-Midnight.
Ahead of this line, where isolated storms are possible within a low-
level warm advection regime, there is deep layer shear ranging
between 50-60 KTs, so we cannot rule out a few isolated strong to
severe storms. Confidence is low/medium on this early activity. The
SPC has highlighted most of the forecast area in a Slight Risk
(level 2 of 5). Below, we will dive into some science!

So, what are we dealing with? As was mentioned above, we expect the
weaker surface low from central Iowa to move into eastern Iowa late
afternoon and through the evening. Ahead of that, we may have quite
the environment set up. Through the afternoon, we have and continue
to warm into the low-mid 90s throughout the area. With that,
dewpoint temperatures are also within the mid-upper 60s. Any
increase in moisture/temperatures will increase the threat. With
that said, we are lacking instability through much of the day. Much
of the area will stick around 500 J/kg through the early afternoon,
slowly increasing from west to east to 1000-1500 J/kg. This increase
is resulting from the increase in moisture, and that is expected
through the evening. Strong shear is in place, ranging between 50-60
KTs in the deep layer, and should provide enough for a
instability/shear balance. Consulting model soundings indicates that
mean storm motion will generally be from the southwest, with the
cold front moving west-east, which should help rapid upscale growth
of thunderstorms.

Now, let's talk about storm mode and hazards. Through 6pm, there is
the potential to see isolated strong/severe storms develop in
eastern Iowa. Confidence in this is low/medium, which is reflected
through slight/chance PoPs. These discrete cells should have the
ability to go supercellular, which would pose a risk for all severe
hazards, including a larger hail risk and some tornado risk given
the backed low-level winds and low-level wind shear. This is why a
Tornado Watch has been collaboratively issued for a portion of our
western CWA into early this evening. As we get closer to the 6pm-
Midnight time frame, we are expecting storms to rapidly develop
along the cold front and track quickly through the area. This will
bring along the strong wind threat as well, especially with DCAPE
values upwards to 1500. There also could be isolated large hail in
some of the stronger cells along the line. The tornado threat will
also be nonzero along this line, especially in eastern Iowa, with
strong shear in the 0-3km layer, sufficient for mesovortex
development along the line. Thus, the tornado threat will continue
into the evening hours as well. Confidence with the strong/severe
storms in the evening is medium/high, as this has been resolved well
amongst guidance for some time now, aside from some timing
differences. Main areas with the severe threat will be along and
north of Interstate 80, but we can see some strong to severe storms
to the south. Although, we will start to lose some of the risk as we
get into the overnight hours, which should decrease the overall
spatial coverage for severe.

Any storms will have the potential to drop quick heavy rain as well,
which is much needed. PWATs between 1.5- 2.0" are forecast, which is
more moist than we have seen in quite some time. Overall, areas that
see storms can see upwards to an inch or more of well- welcomed
rainfall. This will be focused along and north of Interstate 80,
with those south looking more between 0.25- 0.75".

This activity is expected to move out of the area around the
midnight hour locally, with the chance for precipitation decreasing
through sunrise. Mid-late morning tomorrow, we see the chance for
wrap- around showers/storms increase. These will be isolated-
scattered, where severe weather is not expected. Temperatures
tomorrow will feel much different and nicer, as we are forecasting
upper 70s to low 80s. With that, we will be postfrontal. Thus, lower
humidity is expected, but a tight pressure gradient will lead to
gusty winds through the day tomorrow. We can see westerly winds
between 15-25 mph, with gusts upwards 35-40 mph, highly atypical for
late June.

With many events happening this weekend, there will be many tents
throughout. Thus, it is important to make sure that these are
secured going into this evening, in the event of strong/severe
winds, along with keeping the gusty winds in mind through Sunday. If
not secured properly or taken down ahead of a severe line of storms,
these will become projectiles. So, please be safe and weather aware
through the next 24-36 hours.

.LONG TERM...(Sunday night through Saturday)
Issued at 151 PM CDT Sat Jun 24 2023

Key Message:

1. An active pattern is forecast through the long term with lower
confidence in the forecast beyond Wednesday.

Discussion:

Please refer to the previous discussion, as not much change was
noted to the long term period.

An active weather pattern is forecast through the long term period.
At 12 UTC on Sunday a closed 500 mb low is forecast to be in western
Minnesota with a surface low following a similar track. The
attendant cold front is forecast to have exit the eastern CWA into
central Illinois. This closed low will then slowly move
southeastward and into the eastern Great Lakes through 00 UTC on
Tuesday. Vorticity rotating around the low combined with any
instability that builds across the area will result in showers
Sunday through Monday. The best chances of scattered thunderstorms
is on Sunday with isolated storms on Monday afternoon.

Both Sunday and Monday will be cooler with clouds and showers in
place across the region. High temperatures on both days will be in
the mid 70s to lower 80s. In addition to cooler temperatures, it
will also be breezy on Sunday and Monday. Winds will shift from the
west on Sunday to more northwesterly on Monday. Sunday will see the
strongest winds with winds of 20 to 25 MPH and gusts up to 35 MPH
possible. On Monday, expect northwest winds of 10 to 20 MPH with
gusts up to 30 MPH.

High pressure is forecast to build northward into the area for
Tuesday and Wednesday. This will allow for a rebound in temperatures
and a return to sunny skies. High temperatures on Tuesday will be in
the lower to mid 80s.  Temperatures will further warm on Wednesday
ahead of another storm system with high temperatures on Wednesday in
the mid to upper 80s. Late in the day on Wednesday, a disturbance
passing to the north of the area could bring the risk of showers and
thunderstorms to the area once again. There is disagree between the
GFS and ECWMF on the strength of this storm.

Thursday into Friday, models disagree on the handling of a series of
troughs moving into the Plains. the ECWMF has a stronger lead
shortwave that dampens the northward extent to the ridge with a
closed low developing across the Upper Midwest.  The GFS however as
a weaker lead wave but a deeper overall trough. The GFS is warmer to
end the week but both models show cooler temperatures arriving by
the end of the period.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 635 PM CDT Sat Jun 24 2023

Scattered to numerous SHRA/TSRA will continue across eastern Iowa
and northern Illinois through 06z/25 before ending. Outside of the
SHRA/TSRA VFR conditions will be seen with MVFR/IFR conditions
with TSRA. After 06z/25 VFR conditions will be seen as the cold
front moves through. After 12z/25 VFR/MVFR conditions will be seen
as wrap around clouds move in with isolated to scattered SHRA and
possibly a few TSRA.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

UPDATE...Friedlein
SHORT TERM...Gunkel
LONG TERM...Cousins/Gunkel
AVIATION...08
Hazardous weather outlook, Jun 24, 2:17 PM CDT, 8 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
217 PM CDT Sat Jun 24 2023

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-251930-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
217 PM CDT Sat Jun 24 2023

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Tornado Watch in effect for our western counties until 7 pm this
evening.

Severe storms are possible this afternoon and tonight. The storm
prediction center has nearly all of the outlook area within a level
2, slight risk for severe storms. The main risk will be from hail up
to golf ball size, and damaging winds, with an isolated tornado
threat as well. After another hot day, a cold front will near the
area this evening. Supercell thunderstorms are expected to form over
central and east central Iowa late this afternoon, then evolve into
a cluster of storms, or a line, and move east across the entire
outlook area. Main hazards with the line of storms will be damaging
winds, with a continuation of a tornado threat along the line. Heavy
rains are possible from storms, but the risk for flooding is low due
to the ongoing drought.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

Thunderstorms are possible Sunday into Sunday evening. There is
also a chance for isolated thunderstorms on Monday afternoon.
Severe thunderstorms are not expected Sunday or Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible late this afternoon into this
evening.

Gunkel/Cousins

In the hours before

Local storm report, Jun 24, 6:40 PM CDT, 3 hours 51 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
640 PM CDT Sat Jun 24 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     Hail             3 NW Kilbourn           40.84N 92.01W
06/24/2023  M1.25 inch       Van Buren          IA   Storm Chaser

&&

PS
Local storm report, Jun 24, 8:37 PM CDT, 1 hour 54 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
837 PM CDT Sat Jun 24 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     Hail             3 ESE Lowell            40.81N 91.39W
06/24/2023  M1.00 inch       Des Moines         IA   Trained Spotter

&&

DC
Local storm report, Jun 24, 8:40 PM CDT, 1 hour 51 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
840 PM CDT Sat Jun 24 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     Tstm Wnd Dmg     Dyersville              42.48N 91.12W
06/24/2023                   Dubuque            IA   Trained Spotter

            large tree limb down.

&&

DC
Local storm report, Jun 24, 8:41 PM CDT, 1 hour 50 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
841 PM CDT Sat Jun 24 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     Rain             3 ENE Hazleton          42.64N 91.86W
06/24/2023  M1.50 inch       Buchanan           IA   Trained Spotter

&&

DC
Local storm report, Jun 24, 9:08 PM CDT, 1 hour 23 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
908 PM CDT Sat Jun 24 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     Tstm Wnd Dmg     1 E Dubuque             42.51N 90.67W
06/24/2023                   Dubuque            IA   911 Call Center

            Sheriffs Office reported trees and
            powerlines down in the city of Dubuque.

&&

DC
Local storm report, Jun 24, 9:42 PM CDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
942 PM CDT Sat Jun 24 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     Tstm Wnd Dmg     Galena                  42.42N 90.42W
06/24/2023                   Jo Daviess         IL   Law Enforcement

            Trees down with power outages reported.

&&

DC

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 7:00 PM CDTSevere Thunderstorm WarningDVNBenton, Buchanan, Linn45 min
Jun 24, 7:26 PM CDTSevere Thunderstorm WarningDVNDes Moines, Lee26 min
Jun 24, 8:06 PM CDTSevere Thunderstorm WarningDVNDelaware, Dubuque, Jones, Linn39 min
Jun 24, 8:12 PM CDTSevere Thunderstorm WarningDVNJones, Linn33 min
Jun 24, 8:22 PM CDTSevere Thunderstorm WarningDVNDelaware, Dubuque53 min
Jun 24, 8:36 PM CDTSevere Thunderstorm WarningDVNDelaware, Dubuque, Jackson, Jones39 min
Jun 24, 9:03 PM CDTSevere Thunderstorm WarningDVNLee42 min
Jun 24, 9:12 PM CDTSevere Thunderstorm WarningDVNClinton, Dubuque, Jackson, Jones48 min
Jun 24, 9:55 PM CDTSevere Thunderstorm WarningDVNClinton, Jackson50 min
Jun 24, 10:05 PM CDTSevere Thunderstorm WarningDVNCedar, Clinton, Muscatine, Scott55 min
Jun 24, 10:53 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNScott37 min
Jun 24, 11:02 PM CDTTornado WarningDVNScott14 min
Jun 25, 1:10 AM CDTSevere Thunderstorm WarningDVNBuchanan35 min

Nearby

Tornado Warnings in Iowa, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.